# SDR C2XA01CL162

- Difficulty date: July 7, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 1005240731
- Part serial: 1904
- Condition: Burned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE  FLT.#3104  THE CREW REPORTED PUNGENT SMELL FROM VENT BLOWERSMAINTENANCE FOUND FLAP MOTER CAUSING SMELL AND REPLACED FLAP MOTOR. OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
